Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 2

Well-rounded zeta-function of planar arithmetic lattices
Lenny Fukshansky.
Proc. Amer. Math. Soc. 142 (2014), 369-380
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133979
Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes
Santiago Molina and Victor Rotger.
Proc. Amer. Math. Soc. 142 (2014), 381-390
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133980
Some remarks on the Jacobian conjecture and polynomial endomorphisms
Dan Yan and Michiel de Bondt.
Proc. Amer. Math. Soc. 142 (2014), 391-400
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133981
Koszul homology of codimension 3 Gorenstein ideals
Steven V Sam and Jerzy Weyman.
Proc. Amer. Math. Soc. 142 (2014), 401-408
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133982
Schubert varieties are log Fano over the integers
Dave Anderson and Alan Stapledon.
Proc. Amer. Math. Soc. 142 (2014), 409-411
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133983
Deformation retracts of neighborhood complexes of stable Kneser graphs
Benjamin Braun and Matthew Zeckner.
Proc. Amer. Math. Soc. 142 (2014), 413-427
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133984
Euler characteristics of universal cotangent line bundles on $\overline{\mathcal{M}}_{1,n}$
Y.-P. Lee and F. Qu.
Proc. Amer. Math. Soc. 142 (2014), 429-440
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133985
Some results on $3$-cores
Nayandeep Deka Baruah and Kallol Nath.
Proc. Amer. Math. Soc. 142 (2014), 441-448
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133986
A multi-dimensional analogue of Cobham’s theorem for fractals
Davy Ho-Yuen Chan and Kevin G. Hare.
Proc. Amer. Math. Soc. 142 (2014), 449-456
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133987
Metrical musings on Littlewood and friends
A. Haynes, J. L. Jensen and S. Kristensen.
Proc. Amer. Math. Soc. 142 (2014), 457-466
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133988
On a polynomial sequence associated with the Bessel operator
Ana F. Loureiro, P. Maroni and S. Yakubovich.
Proc. Amer. Math. Soc. 142 (2014), 467-482
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133989
Oka properties of some hypersurface complements
Alexander Hanysz.
Proc. Amer. Math. Soc. 142 (2014), 483-496
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133990
Capacities and embeddings via symmetrization and conductor inequalities
Pilar Silvestre.
Proc. Amer. Math. Soc. 142 (2014), 497-505
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133991
On the continuity of the Luxemburg norm of the gradient in $L^{p(⋅)}$ with respect to $p(⋅)$
Marian Bocea and Mihai Mihăilescu.
Proc. Amer. Math. Soc. 142 (2014), 507-517
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133992
The ideal of $p$-compact operators and its maximal hull
Albrecht Pietsch.
Proc. Amer. Math. Soc. 142 (2014), 519-530
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133993
On the analytic integrability of the $5$–dimensional Lorenz system for the gravity–wave activity
Jaume Llibre, Radu Saghin and Xiang Zhang.
Proc. Amer. Math. Soc. 142 (2014), 531-537
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133994
A density result concerning inverse polynomial images
Klaus Schiefermayr.
Proc. Amer. Math. Soc. 142 (2014), 539-545
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133995
Banach-Saks properties of Musielak-Orlicz and Nakano sequence spaces
Anna Kamińska and Han Ju Lee.
Proc. Amer. Math. Soc. 142 (2014), 547-558
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133996
Bernoulli inequality and hypergeometric functions
Riku Klén, Vesna Manojlović, Slavko Simić and Matti Vuorinen.
Proc. Amer. Math. Soc. 142 (2014), 559-573
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133997
Lower bounds for the constants in the Bohnenblust–Hille inequality: The case of real scalars
D. Diniz, G. A. Muñoz-Fernández, D. Pellegrino and J. B. Seoane-Sepúlveda.
Proc. Amer. Math. Soc. 142 (2014), 575-580
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133998
Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras
A. V. Isaev and N. G. Kruzhilin.
Proc. Amer. Math. Soc. 142 (2014), 581-590
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3133999
On the stability of sets for delayed Kolmogorov-type systems
Ivanka M. Stamova and Gani Tr. Stamov.
Proc. Amer. Math. Soc. 142 (2014), 591-601
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134000
Convex bodies in Euclidean and Weil-Petersson geometries
Sumio Yamada.
Proc. Amer. Math. Soc. 142 (2014), 603-616
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134001
A new proof on the characterization of vanishing subalgebras of group algebras
F. Ghahramani.
Proc. Amer. Math. Soc. 142 (2014), 617-621
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134002
Positive periodic solutions for a nonautonomous neutral delay prey-predator model with impulse and Hassell-Varley type functional response
Dongshu Wang.
Proc. Amer. Math. Soc. 142 (2014), 623-638
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134003
Absolutely continuous spectrum of a typical Schrödinger operator with a slowly decaying potential
Oleg Safronov.
Proc. Amer. Math. Soc. 142 (2014), 639-649
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134004
On stable compact minimal submanifolds
Francisco Torralbo and Francisco Urbano.
Proc. Amer. Math. Soc. 142 (2014), 651-658
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134005
A commutative algebraic approach to the fitting problem
Ştefan O. Tohǎneanu.
Proc. Amer. Math. Soc. 142 (2014), 659-666
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134006
Convergence of the spectral measure of non-normal matrices
Alice Guionnet, Philip Matchett Wood and Ofer Zeitouni.
Proc. Amer. Math. Soc. 142 (2014), 667-679
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134007
Hereditarily indecomposable inverse limits of graphs: shadowing, mixing and exactness
Piotr Kościelniak, Piotr Oprocha and Murat Tuncali.
Proc. Amer. Math. Soc. 142 (2014), 681-694
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134008
The closure of a random braid is a hyperbolic link
Jiming Ma.
Proc. Amer. Math. Soc. 142 (2014), 695-701
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134009
Cobordisms to weakly splittable links
Stefan Friedl and Mark Powell.
Proc. Amer. Math. Soc. 142 (2014), 703-712
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134010
A polynomial invariant of virtual knots
Zhiyun Cheng.
Proc. Amer. Math. Soc. 142 (2014), 713-725
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134011
On sums of admissible coadjoint orbits
Alimjon Eshmatov and Philip Foth.
Proc. Amer. Math. Soc. 142 (2014), 727-735
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3134012